MAUDE Adverse Event Report: BECTON DICKINSON BD¿ SHARPS COLL CHEMO 19GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD¿ SHARPS COLL CHEMO 19GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305613
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It has been reported that the bd¿ sharps coll chemo 19gal yellow has been found experiencing inability for the lid to close before use.The following has been provided by the initial reporter: material no: 305613 batch no: unknown.It was reported that the bin will not close all the way on the trolley.The customer ordered a chemo sharps collector and foot trolley and stated the foot trolley is not operating properly, it does not allow the bin to close all the way.
 
Additional Manufacturer Narrative
H.6.Investigation: it was reported that the bin will not close all the way on the trolley.The customer below ordered a chemo sharps collector and foot trolley and stated the foot trolley is not operating properly, it does not allow the bin to close all the way.A sample and pictures were provided for evaluation.A review of the device history record (dhr) and non-conforming material report (ncmr) was performed for the last twelve months there were no issues reported like trolley defective during the manufacturing process.It was confirmed the arm of trolley isn¿t properly placed due to the drilled hole on the arm that was misplaced.The root cause was incorrect placement during drilling.This was a manufacturing issue and an update to the manufacturing process instruction has been completed to prevent the issue from occurring again.H3 other text : see h.10.
 
Event or Problem Description
It has been reported that the bd¿ sharps coll chemo 19gal yellow has been found experiencing inability for the lid to close before use.The following has been provided by the initial reporter: material no: 305613.Batch no: unknown.It was reported that the bin will not close all the way on the trolley.The customer ordered a chemo sharps collector and foot trolley and stated the foot trolley is not operating properly, it does not allow the bin to close all the way.

Brand Name
BD¿ SHARPS COLL CHEMO 19GAL YELLOW
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key9438042
Report Number2243072-2019-02756
Device Sequence Number14173590
Product Code FMI
UDI-Device Identifier50382903056137
UDI-Public50382903056137
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305613
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer11/22/2019
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;